How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2126
Experience:  MD.Extensive knowledge of medicine.
20638885
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds


, I was prescribed flector patches and I am hesitant to

Customer Question

Hello,
JA: Hello. What do you want help with?
Customer: I was prescribed flector patches and I am hesitant to take medications. What will I feel like if u use the patch? Any dizziness, sleepy, nausea, loopy, heart racing....things like that?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Should I still wait?
JA: Is there anything else the Doctor should be aware of?
Customer: I also take Duexis which is 800mg ibuprofen and pepcid combined
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 11 months ago.
Category: Medical
Expert:  Dr.Amita replied 11 months ago.

Hello

I am Dr.Amita and I would be assisting you today with your concern.

Expert:  Dr.Amita replied 11 months ago.

Thanks for your question.You should not be using Flector patch with duexis.Flector contains diclofenac which belongs to the same category of drugs as ibuprofen known as non steroidal anti inflammatory drugs.

When combined they have a greater tendency to cause side effects including gastric ulcers.

This is the initial answer.Please reply if you need any clarification.